# SDR SWAA113994

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 79,611 hours, 72,472 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: 72693
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, RT WING I/B GROUND SPOILER O/B ATTACH LUG BROKEN.  REMOVED AND REPLACED SPOILER BOARD PER MM.
